Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 729490, 38 pages
http://dx.doi.org/10.5402/2012/729490
Research Article

Optimal Control of Diffusions with Hard Terminal State Restrictions

Department of Economics, University of Oslo, P.O. Box 1095, Blindern, 0315 Oslo, Norway

Received 8 August 2012; Accepted 27 August 2012

Academic Editors: A. Bellouquid, H. Du, and F. Zirilli

Copyright © 2012 Atle Seierstad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. Kushner, “Necessary conditions for continuous parameter stochastic optimization problems,” SIAM Journal on Control and Optimization, vol. 10, pp. 550–565, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. U. G. Haussmann, A Stochastic Maximum Principle for Optimal Control of Diffusions, vol. 151 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1986. View at Zentralblatt MATH
  3. S. G. Peng, “A general stochastic maximum principle for optimal control problems,” SIAM Journal on Control and Optimization, vol. 28, no. 4, pp. 966–979, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Yong and X. Y. Zhou, Stochastic Controls, Springer, New York, NY, USA, 1999.
  5. A. Seierstad, “Maximum principle for stochastic control in continuous time with hard terminal constraints,” Memorandum No 24/2002, Department of Economics, University of Oslo, Oslo, Norway, 2002. View at Google Scholar
  6. A. Seierstad, “Maximum principle for stochastic control in continuous time with hard end constraints,” Journal of Optimization Theory and Applications, vol. 144, no. 2, pp. 335–365, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. Dunford and J. T. Schwartz, Linear Operators Part I, Interscience, New York, NY, USA, 1967.
  8. A. Seierstad, “An extension to Banach space of Pontryagin's maximum principle,” Journal of Optimization Theory and Applications, vol. 17, pp. 293–335, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. View at Zentralblatt MATH
  10. A. Seierstad, Stochastic Control in Discrete and Continuous Time, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar
  11. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984. View at Zentralblatt MATH